Existence and uniqueness of a stationary distribution of a biological community

Davydov AA, Danchenko VI, & Zvyagin MY (2010). Existence and uniqueness of a stationary distribution of a biological community. Proceedings of the Steklov Institute of Mathematics 267 (1): 40-49. DOI:10.1134/S0081543809040038.

Full text not available from this repository.

Abstract

For an integral equation describing stationary distributions of a biological community, we point out conditions on its parameters under which this equation has a unique solution that satisfies necessary requirements for such a distribution.

Item Type: Article
Research Programs: Dynamic Systems (DYN)
Bibliographic Reference: Proceedings of the Steklov Institute of Mathematics; 267(1):40-49 (February 2010)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 08:43
Last Modified: 24 Feb 2016 17:05
URI: http://pure.iiasa.ac.at/9185

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313